# SDR AALA961547

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STX - FLT 695 - EN ROUTE MIA-STX - DURING CRUISE, EXPERIENCED NUISANCE WARNING HORN DUE TO A TRIPPED LEVER LATCH CIRCUIT BREAKER.  RESET CIRCUIT BREAKER AND WARNING HORN CEASED FOLLOWED BY ELECTRICAL ODOR IN COCKPIT.  LEVER LATCH C/B TRIPPED AGAIN AND WAS NOT RESET.  AIRCRAFT PROCEEDED TO STX AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT AND RESET C/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
